# SDR SB07091

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED A FORWARD CABIN EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD OUTBOARD BATTERY PACK.  OPERATIONAL CHECK GOOD.
